# SDR CALA2022040800927

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737-800
- Aircraft serial: 28942
- Aircraft time: 69,339 hours, 25,877 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Control Panel
- Part number: 90195002
- Part serial: 2614
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RTO AT 110KTS FOR FIRE BELL 3 FIRE HANDLE LTS ILLM + WHEEL WELL AND OVRHT FAULT/ LOG AT THIS POINT IN TIME. PERFORMED WHEEL WELL ,WING AND LOWER AFT BDY OHVT DETECTION SYS OPS TEST ( REF AMM 26-18-00-710-801, ENGINE FIRE DETECTION OPS TEST AMM 26-11-00-710-801, APU FIRE DETECTION OPS TEST AMM26-15-00-710-801 AND FIM 26-10(801) . COULD NOT REDUPLICATE ADD EMP:U123076 GOOD. NEED TO BE COMPLETED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1249176  SN OFF 3134 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1876156  SN OFF 2614 REMOVED AND REPLACED ENG AND APU FIRE/OVHT DETECTION CONTROL REMOVED AND REPLACED ENGINE AND APU FIRE CONTROL PANEL. REF AMM COMPLETED ENGINE & APU FIRE CONTROL PANEL INSTALLATION TESTS 3. MODULE. CHECKED WIRE AT PIN 4 FOR STRAY VOLTAGE WITH P6-2, A21 26-00-01-000-801. PREFORMED AND COMPLETED OPS TESTS ENG AND APU G. (5) THROUGH STEP (9). ALL TESTS PASSED. REF: AMM TASK BREAKER OPEN AND FOUND NONE. REF AMM 26-10-01. PERFORMED OPS FIRE DETECTION AND CNTL UNIT INSTALLATION TEST, STEPS G(1) 26-00-01-000-801. TESTS TASK 26-11-00-710-801 AND TASK 26-15-00-710-801. OPS CHECK THROUGH G(4). OPS CHECK GOOD. REMAINING STEPS G(5) THROUGH G(9) ADD EMP:123409 ADD EMP:U118583 ADD EMP:U118583 MODULE, FIRE DE  OFF 29-3111-9-0013 3134 ON 29-3111-9-0013 7605 PANEL, CONTROL,  OFF 29-2615-9-0001 2614 ON 29-2615-9-0001 6290 ALL WORK COMPLETED, CLOSING LOG PAGE.
